# SDR SIMA200313201

- Difficulty date: May 7, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 852701
- Part serial: A13410
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BGR - FLT 4626 - CREW REPORTED THE NOSE LANDING GEAR DOOR OPENED UNCOMMANDED DURING DESCENT.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT REPORTED.  MAINTENANCE FOUND AN INOPERATIVE UPLOCK PROXIMITY SWITCH.  THE UPLOCK SWITCH WAS REMOVED AND REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
